i am currently being treated for a yeast infection which i have had for almost four months. i have been taking diflucan for almost a month, and have had two gentian violet treatments as well. i keep getting this thick, white creamy discharge, like watered-down yogurt. i did have severe vulva irritation, but no itching. the irritation and redness is gone, but i still have this discharge. i also still have some minor burning sensations and little prickly like feelings in my vuvla. i have been to the doctor several times and she tells me the amount of yeast is a lot less, but she still sees some. i also stopped taking my birth control pill about two months ago, so i have no idea what normal discharge looks like. i do know that i never had discharge like this before. my doctor told me the pill tends to dry women out. she is not too concerned with the discharge, but i am so afraid the pain is going to come back once i stop taking the diflucan. anyone know what this could be? is it normal?